# SDR ASOA201100669

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27, FS 621 TO FS 574 HAS CORROSION AROUND FASTENER HOLES. WHILE COMPLYING WITH LT ELEV CONTROL CABLE RIG FOUND RT ELEV FUSE CABLE TENSIONS LOW.  RETENSIONED RT ELEV CONTROL CABLES IN FUSE IAW AMM 27-31-00-830-808.
